# SDR ASOA201404140350

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 28,440 hours, 21,913 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED COFFEE POTS WERE NOT WARMING AND A BURNING ODOR.  ODOR DISSIPATED WHEN THEY WERE TURNED OFF.  MAINTENANCE INSPECTED AND REPLACED THE COFFEE BREWER LT RAIL AND PUMP ASSEMBLY.  OPS CHECKS WERE GOOD.
